# SDR SWAA2020040235369

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,212 hours, 28,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER AISLE OVERHEAD EXIT SIGN MOUNT IS BROKEN AT THE OVER WING EXIT / R&R'D CABIN CENTER AISLE OVERHEAD EXIT SIGN PER MM 33-51-00
